# SDR ASOA2015013012120

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FWD INBD FLOOR ATTACHMENT BRACKET IS CORRODED AROUND BOTH HOLES.  REMOVED INTERCOSTALS AT RBL 17.5 BETWEEN DS 280&295 IAW SRM 51-42-21-001-001-A01.  INSTALLED INTERCOSTAL AT RBL 17.5 IAW SRM SRM 51-42-21-001-001 IAW DWG SH670-32149.  REMOVED GALLEY 1 FWD INBD FLOOR ATTACHMENT BRACKET OFF OF INTERCOSTAL AT RBL 17.5 BETWEEN FS 280 & 295 IAW SRM 51-42-21-001-001-A01.  LOCATED, DRILLED & INSTALLED NEW ATTC BRACKET TO INTERCOSTAL AT RBL 17.5 IAW SRM 51-42-21-001-001 A01 IAW DWG SH670-32149.
